# SDR ASAA2022110140550

- Difficulty date: November 1, 2022
- Submitted: November 2, 2022
- Operation: Air carrier
- Aircraft: N263AK
- Make and model: Boeing 737990ER
- Aircraft serial: 62471
- Aircraft time: 21,625 hours, 7,157 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Track
- Condition: Lack Of Lube
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

REPORTED BY FLIGHT CREW, L1 DOOR DIFFICULT TO CLOSE IN PSP MAKES NOISE WHILE CLOSING. GROUNDED - YES. FOUND DOOR HINGE TRACK LACKED LUBRICATION. LUBRICATED TRACK AND HINGE POINTS WITH MOBILE 33 GREASE.
